# SDR RAIA00311291

- Difficulty date: November 24, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 7,326 hours, 6,751 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5251 PIT- BLEED 1 OVERTEMP ADVISORY.  MAINTENANCE REMOVED AND REPLACED FAN AIR VALVE FILTER.
